# SDR DALA2023102508786

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 ER/A 612413-14, DURING H-CHK AT STAG, CORROSION WAS FOUND COMMON TO THE WING REAR SPAR WEB AND LH PICKLE FORK. CORRECTIVE ACTION: PERFROMED REPAIR PER ER/A 612413-14. (0031643)
